MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 4063 STIMULATION LEAD; NEUROSTIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 4063 STIMULATION LEAD; NEUROSTIMULATION LEAD
Model Number 4063
Medical Device Problem Codes No Apparent Adverse Event (3189); Missing Value Reason (3192)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 03/08/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The physician hit a branch of the anterior jugular vein while using the codman catheter passer to tunnel the stimulation lead down into the ipg pocket.He was unable to control the bleeding through the existing incisions and had to make an extra 1 cm incision to access the vein and stop the bleeding.Postoperatively the patient had a nosebleed in the pacu from intubation, was hypertensive and the marginal mandibular branch of the facial nerve was weak, likely from retraction.No hematoma.She was fine with extra 1 cm incision.Later the next morning: no nosebleed overnight, blood pressure better, no hematoma, in good spirits, right lower lip weakness will be followed.
 
Event or Problem Description
Follow up report: physician confirmed that all issues have resolved including the facial/right lower lip weakness.

Brand Name
INSPIRE MODEL 4063 STIMULATION LEAD
Common Device Name
NEUROSTIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7476547
Report Number3007666314-2018-00006
Device Sequence Number1768858
Product Code MNQ
UDI-Device Identifier00855728005017
UDI-Public00855728005017
Combination Product (Y/N)N
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number4063
Device Catalogue Number900-001-005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/09/2018
Supplement Date Received by Manufacturer09/21/2018
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;